TY - JOUR T1 - On Maximum Norm Estimates for Ritz-Volterra Projection with Applications to Some Time Dependent Problems JO - Journal of Computational Mathematics VL - 2 SP - 159 EP - 178 PY - 1997 DA - 1997/04 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9197.html KW - AB -

The stability in $L^\infty$-norm is considered for the Ritz-Volterra projection and some applications are presented in this paper. As a result, point-wise error estimates are established for the finite element approximation for the parabolic integro-differential equation, Sobolev equations, and a diffusion equation with non-local boundary value problem.